An optimal symbolic calculus on Besov algebras
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, p. 949-956
@article{AIHPC_2006__23_6_949_0,
     author = {Bourdaud, G\'erard and Moussai, Madani and Sickel, Winfried},
     title = {An optimal symbolic calculus on Besov algebras},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {6},
     year = {2006},
     pages = {949-956},
     doi = {10.1016/j.anihpc.2006.06.001},
     zbl = {05138728},
     mrnumber = {2271703},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_6_949_0}
}
Bourdaud, Gérard; Moussai, Madani; Sickel, Winfried. An optimal symbolic calculus on Besov algebras. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, pp. 949-956. doi : 10.1016/j.anihpc.2006.06.001. http://www.numdam.org/item/AIHPC_2006__23_6_949_0/

[1] Bergh J., Löfström J., Interpolation Spaces, Springer, Berlin, 1976. | Zbl 0344.46071

[2] Bourdaud G., Le calcul fonctionnel dans les espaces de Sobolev, Invent. Math. 104 (1991) 435-446. | MR 1098617 | Zbl 0699.46019

[3] Bourdaud G., Fonctions qui opèrent sur les espaces de Besov et de Triebel, Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993) 413-422. | Numdam | MR 1246460 | Zbl 0741.46010

[4] Bourdaud G., Une propriété de composition dans l’espace H s , C. R. Acad. Sci. Paris, Ser. I 340 (2005) 221-224. | MR 2123032 | Zbl 1072.46019

[5] Bourdaud G., Une propriété de composition dans l’espace H s (II), C. R. Acad. Sci. Paris, Ser. I 342 (2006) 243-246. | MR 2196006 | Zbl 1104.46015

[6] Bourdaud G., Lanza De Cristoforis M., Functional calculus in Hölder-Zygmund spaces, Trans. Amer. Math. Soc. 354 (2002) 4109-4129. | MR 1926867 | Zbl 1026.47051

[7] G. Bourdaud, M. Lanza de Cristoforis, W. Sickel, Superposition operators and functions of bounded p-variation, Rev. Mat. Iberoamer., in press. Prépublication 362 (Fév. 2004), Institut de Mathématiques de Jussieu, Unité Mixte de Recherche 7586, Université Paris VI et Paris VII/CNRS, http://www.institut.math.jussieu.fr. | MR 2294787 | Zbl 05152580

[8] Bourdaud G., Lanza De Cristoforis M., Sickel W., Superposition operators and functions of bounded p-variation. II, Nonlinear Anal. Ser. A 62 (2005) 483-518. | MR 2147980 | Zbl 1090.47050

[9] G. Bourdaud, M. Moussai, W. Sickel, Towards sharp superposition theorems in Besov and Lizorkin-Triebel spaces, submitted for publication.

[10] Bourgain J., Brezis H., Mironescu P., Lifting in Sobolev spaces, J. Anal. Math. 80 (2000) 37-86. | MR 1771523 | Zbl 0967.46026

[11] Katznelson Y., An Introduction to Harmonic Analysis, Dover, New York, 1976. | MR 422992 | Zbl 0352.43001

[12] Peetre J., Interpolation of Lipschitz operators and metric spaces, Mathematica (Cluj) 12 (1970) 325-334. | MR 482280 | Zbl 0217.44504

[13] Peetre J., New Thoughts on Besov Spaces, Duke Univ. Math. Ser., vol. I, Duke Univ. Press, Durham, NC, 1976. | MR 461123 | Zbl 0356.46038

[14] Runst T., Sickel W., Sobolev Spaces of Fractional Order, Nemytskij Operators, and Nonlinear Partial Differential Equations, De Gruyter, Berlin, 1996. | MR 1419319 | Zbl 0873.35001

[15] Triebel H., Interpolation Theory, Function Spaces, Differential Operators, VEB Deutscher Verlag der Wissenschaften, Berlin, 1978. | MR 500580 | Zbl 0387.46033

[16] Triebel H., Theory of Function Spaces, Birkhäuser, Basel, 1983. | MR 781540 | Zbl 0546.46027

[17] Triebel H., Theory of Function Spaces II, Birkhäuser, Basel, 1992. | MR 1163193 | Zbl 0763.46025

[18] Wiener N., The quadratic variation of a function and its Fourier coefficients, J. Math. Phys. 3 (1924) 72-94. | JFM 50.0203.01